# SDR AALA202101199007

- Difficulty date: January 4, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 32,553 hours, 14,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347715400600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON CARGO DOOR SILL AT FR 56 RBL 480. REPLACED SILL, PER SRM 51-74-00 AND 53-41-49.
